# SDR SWIA202002248819

- Difficulty date: December 20, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLIGHT SPOILER CENTER HINGE TO WING ATTACH HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED/REPLACED L/H FLIGHT SPOILER CENTER HINGE HARDWARE IAW CRJ200 AMM. TORQUE WRENCH ID: 3819 S/N:0518901770 CAL DATE: 05APL20.
